Electronic Journals

Social Science Research Center Berlin

by subject | by title | search | contact

  Gaceta de la Real Sociedad Matemática Española, La

Journal freely available: Vol. 1, Iss. 1 (1998) -  
General information on the online edition:
Publisher:Real Sociedad Matemática Española
search publisher's open access policy in SHERPA/RoMEO
Subject(s):Mathematics
Keyword(s):Allgemeine mathematische Zeitschriften
P-ISSN(s):1138-8927
ZDB-Number:2196779-9
Fulltext online since:Vol. 1, Iss. 1 (1998)
 Not available the most recent -2M volumes
Homepage(s):http://gaceta.rsme.es/
Type of appearance:Fulltext, online and print
Pricetype:free of charge
Please respect the publisher's terms of use.